Asymptotic equivalence of choice functions

B. A. Berezovskii, Yuliy Baryshnikov

Research output: Contribution to journalArticlepeer-review


The concept of asymptotic equivalence is introduced for choice functions on random presentations. The results establish asymptotic equivalence of wide ranges choice and graph-dominant functions.
Original languageEnglish (US)
Pages (from-to)101-105
Number of pages5
JournalAvtomatika i Telemekhanika
Issue number10
StatePublished - 1986
Externally publishedYes

Cite this